HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the Stokes resolvent equations in locally uniform L^p spaces in exterior domains

Files in This Item:
pre837.pdf87.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83987

Title: On the Stokes resolvent equations in locally uniform L^p spaces in exterior domains
Authors: Geissert, Matthias Browse this author
Giga, Yoshikazu Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 837
Start Page: 1
End Page: 8
Abstract: The Stokes resolvent equations are studied in locally uniform Lp spaces where the domain is an exterior of a bounded domain. The unique existence of a solution of the Stokes resolvent equations is proved with a resolvent estimate. In particular, the analyticity of the Stokes semigroup is established. An interesting aspect of locally uniform Lp spaces is that these spaces contain non-decaying functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69646
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University